American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C98) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ilijas Farah and Ilan Hirshberg. The Calkin algebra is not countably homogeneous. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Simon. A note on ``Regularity lemma for distal structures''. Proc. Amer. Math. Soc. 144 (2016) 3573-3578.
Abstract, references, and article information   
View Article: PDF

[3] Maryanthe Malliaris and Anand Pillay. The stable regularity lemma revisited. Proc. Amer. Math. Soc. 144 (2016) 1761-1765.
Abstract, references, and article information   
View Article: PDF

[4] Noa Lavi. Positivstellensatz for semi-algebraic sets in real closed valued fields. Proc. Amer. Math. Soc. 143 (2015) 4479-4484.
Abstract, references, and article information   
View Article: PDF

[5] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc. 367 (2015) 1827-1845.
Abstract, references, and article information   
View Article: PDF

[6] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information   
View Article: PDF

[7] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[8] N. V. Nagul. The logic-algebraic equations method in system dynamics. St. Petersburg Math. J. 24 (2013) 645-662.
Abstract, references, and article information   
View Article: PDF

[9] Uri Andrews. The degrees of categorical theories with recursive models. Proc. Amer. Math. Soc. 141 (2013) 2501-2514.
Abstract, references, and article information   
View Article: PDF

[10] Rahim Moosa and Anand Pillay. $ℵ_{0}$-categorical strongly minimal compact complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1785-1801. MR 2869164.
Abstract, references, and article information   
View Article: PDF

[11] Raf Cluckers, Clifton Cunningham, Julia Gordon and Loren Spice. On the computability of some positive-depth supercuspidal characters near the identity. Represent. Theory 15 (2011) 531-567. MR 2833466.
Abstract, references, and article information
View Article: PDF

[12] Lou van den Dries and Ayhan Günaydın. Erratum to ‘Mann pairs’. Trans. Amer. Math. Soc. 363 (2011) 5057-5057. MR 2806701.
Abstract, references, and article information   
View Article: PDF

[13] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[14] Lou van den Dries and Ayhan Günaydin. Mann pairs. Trans. Amer. Math. Soc. 362 (2010) 2393-2414. MR 2584604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Trevor Irwin and Slawomir Solecki. Projective Fraïssé limits and the pseudo-arc. Trans. Amer. Math. Soc. 358 (2006) 3077-3096. MR 2216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia